Advertisement

Ukrainian Mathematical Journal

, Volume 70, Issue 7, pp 1127–1140 | Cite as

Entire Functions Share Two Half-Small Functions

  • A. H. H. Al-Khaladi
BRIEF COMMUNICATIONS
  • 7 Downloads

We generalize a result obtained by P. Li and C. C. Yang [Illinois J. Math., 44, 349 (2000)] and extend the earlier work by G. Qiu [Kodai Math. J., 23, 1–11 (2000)].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. Li and C. C. Yang, “When an entire function and its linear differential polynomial share two values,” Illinois J. Math., 44, 349–362 (2000).MathSciNetzbMATHGoogle Scholar
  2. 2.
    G. Qiu, “Uniqueness of entire functions that share some small functions,” Kodai Math. J., 23, 1–11 (2000).MathSciNetCrossRefGoogle Scholar
  3. 3.
    W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford (1964).zbMATHGoogle Scholar
  4. 4.
    C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer AP, Dordrecht (2004).Google Scholar
  5. 5.
    E. Mues and N. Steinmets, “Meromorphe funktionen die mit ihrer ableitung werte teiken,” Manuscripta Math., 29, 195–206 (1979).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • A. H. H. Al-Khaladi
    • 1
  1. 1.College of Computer Sciences and MathematicsTikrit UniversityTikritIraq

Personalised recommendations